May  2016, 15(3): 831-851. doi: 10.3934/cpaa.2016.15.831

Well-posedness and scattering for fourth order nonlinear Schrödinger type equations at the scaling critical regularity

1. 

Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya, 464-8602

2. 

Department of Mathematics, Institute of Engineering, Academic Assembly, Shinshu University, 4-17-1 Wakasato, Nagano City 380-8553, Japan

Received  May 2015 Revised  December 2015 Published  February 2016

In the present paper, we consider the Cauchy problem of fourth order nonlinear Schrödinger type equations with derivative nonlinearity. In one dimensional case, the small data global well-posedness and scattering for the fourth order nonlinear Schrödinger equation with the nonlinear term $\partial _x (\overline{u}^4)$ are shown in the scaling invariant space $\dot{H}^{-1/2}$. Furthermore, we show that the same result holds for the $d \ge 2$ and derivative polynomial type nonlinearity, for example $|\nabla | (u^m)$ with $(m-1)d \ge 4$, where $d$ denotes the space dimension.
Citation: Hiroyuki Hirayama, Mamoru Okamoto. Well-posedness and scattering for fourth order nonlinear Schrödinger type equations at the scaling critical regularity. Communications on Pure & Applied Analysis, 2016, 15 (3) : 831-851. doi: 10.3934/cpaa.2016.15.831
References:
[1]

F. Christ and M. Weinstein, Dispersion of small amplitude solutions of the generalized Korteweg-de Vries equation,, J. Funct. Anal., 100 (1991), 87.  doi: 10.1016/0022-1236(91)90103-C.  Google Scholar

[2]

K. Dysthe, Note on a modification to the nonlinear Schrödinger equation for application to deep water waves,, Proc. R. Soc. Lond. Ser. A, 369 (1979), 105.   Google Scholar

[3]

Y. Fukumoto, Motion of a curved vortex filament: higher-order asymptotics,, in Proc. IUTAM Symp. Geom. Stat. Turbul., (2001), 211.  doi: 10.1007/978-94-015-9638-1_25.  Google Scholar

[4]

M. Hadac, S. Herr, and H. Koch, Well-posedness and scattering for the KP-II equation in a critical space,, Ann. Inst. H. Poincaré Anal. Non linéaie., 26 (2009), 917.  doi: 10.1016/j.anihpc.2008.04.002.  Google Scholar

[5]

M. Hadac, S. Herr, and H. Koch, Errantum to "Well-posedness and scattering for the KP-II equation in a critical space'' [Ann. I. H. Poincaré-AN26 (3) (2009) 917-941],, Ann. Inst. H. Poincaré Anal. Non linéaie., 27 (2010), 971.  doi: 10.1016/j.anihpc.2010.01.006.  Google Scholar

[6]

C. Hao, L. Hsiao, and B. Wang, Wellposedness for the fourth order nonlinear Schrödinger equations,, J. Math. Anal. Appl., 320 (2006), 246.  doi: 10.1016/j.jmaa.2005.06.091.  Google Scholar

[7]

C. Hao, L. Hsiao, and B. Wang, Well-posedness of Cauchy problem for the fourth order nonlinear Schrödinger equations in multi dimensional spaces,, J. Math. Anal. Appl., 328 (2007), 58.  doi: 10.1016/j.jmaa.2006.05.031.  Google Scholar

[8]

N. Hayashi and P. I. Naumkin, Large time asymptotics for the fourth-order nonlinear Schrödinger equation,, J. Differential Equations, 258 (2015), 880.  doi: 10.1016/j.jde.2014.10.007.  Google Scholar

[9]

N. Hayashi and P. I. Naumkin, Global existence and asymptotic behavior of solutions to the fourth-order nonlinear Schrödinger equation in the critical case,, Nonlinear Anal., 116 (2015), 112.  doi: 10.1016/j.na.2014.12.024.  Google Scholar

[10]

H. Hirayama, Well-posedness and scattering for nonlinear Schrödinger equations with a derivative nonlinearity at the scaling critical regularity,, FUNKCIALAJ EKVACIOJ, ().   Google Scholar

[11]

Z. Huo and Y. Jia, The Cauchy problem for the fourth-order nonlinear Schrödinger equation related to the vortex filament,, J. Differential Equations, 214 (2005), 1.  doi: 10.1016/j.jde.2004.09.005.  Google Scholar

[12]

Z. Huo and Y. Jia, A refined well-posedness for the fourth-order nonlinear Schrödinger equation related to the vortex filament,, Comm. Partial Differential Equations, 32 (2007), 1493.  doi: 10.1080/03605300701629385.  Google Scholar

[13]

Z. Huo and Y. Jia, Well-posedness for the fourth-order nonlinear derivative Schrödinger equation in higher dimension,, J. Math. Pures Appl., 96 (2011), 190.  doi: 10.1016/j.matpur.2011.01.002.  Google Scholar

[14]

V. Karpman, Stabilization of soliton instabilities by higher order dispersion: fourth-order nonlinear Schrödinger-type equations,, Phys. Rev. E, 53 (1996), 1336.   Google Scholar

[15]

V. Karpman and A. Shagalov, Stability of soliton described by nonlinear Schrödinger-type equations with higher-order dispersion,, Physica D, 144 (2000), 194.  doi: 10.1016/S0167-2789(00)00078-6.  Google Scholar

[16]

B. Pausader, Global well-posedness for energy critical fourth-order Schrödinger equations in the radial case,, Dynamics of PDE, 4 (2007), 197.  doi: 10.4310/DPDE.2007.v4.n3.a1.  Google Scholar

[17]

J. Segata, Well-posedness for the fourth order nonlinear Schrödinger type equation related to the vortex filament,, Diff. and Integral Eqs., 16 (2003), 841.   Google Scholar

[18]

J. Segata, Remark on well-posedness for the fourth order nonlinear Schrödinger type equation,, Proc. Amer. Math. Soc., 132 (2004), 3559.  doi: 10.1090/S0002-9939-04-07620-8.  Google Scholar

[19]

J. Segata, Well-posedness and existence of standing waves for the fourth order nonlinear Schrödinger type equation,, Discrete Contin. Dyn. Syst., 27 (2010), 1093.  doi: 10.3934/dcds.2010.27.1093.  Google Scholar

[20]

Y. Wang, Global well-posedness for the generalized fourth-order Schrödingier equation,, Bull. Aust. Math. Soc., 85 (2012), 371.  doi: 10.1017/S0004972711003327.  Google Scholar

show all references

References:
[1]

F. Christ and M. Weinstein, Dispersion of small amplitude solutions of the generalized Korteweg-de Vries equation,, J. Funct. Anal., 100 (1991), 87.  doi: 10.1016/0022-1236(91)90103-C.  Google Scholar

[2]

K. Dysthe, Note on a modification to the nonlinear Schrödinger equation for application to deep water waves,, Proc. R. Soc. Lond. Ser. A, 369 (1979), 105.   Google Scholar

[3]

Y. Fukumoto, Motion of a curved vortex filament: higher-order asymptotics,, in Proc. IUTAM Symp. Geom. Stat. Turbul., (2001), 211.  doi: 10.1007/978-94-015-9638-1_25.  Google Scholar

[4]

M. Hadac, S. Herr, and H. Koch, Well-posedness and scattering for the KP-II equation in a critical space,, Ann. Inst. H. Poincaré Anal. Non linéaie., 26 (2009), 917.  doi: 10.1016/j.anihpc.2008.04.002.  Google Scholar

[5]

M. Hadac, S. Herr, and H. Koch, Errantum to "Well-posedness and scattering for the KP-II equation in a critical space'' [Ann. I. H. Poincaré-AN26 (3) (2009) 917-941],, Ann. Inst. H. Poincaré Anal. Non linéaie., 27 (2010), 971.  doi: 10.1016/j.anihpc.2010.01.006.  Google Scholar

[6]

C. Hao, L. Hsiao, and B. Wang, Wellposedness for the fourth order nonlinear Schrödinger equations,, J. Math. Anal. Appl., 320 (2006), 246.  doi: 10.1016/j.jmaa.2005.06.091.  Google Scholar

[7]

C. Hao, L. Hsiao, and B. Wang, Well-posedness of Cauchy problem for the fourth order nonlinear Schrödinger equations in multi dimensional spaces,, J. Math. Anal. Appl., 328 (2007), 58.  doi: 10.1016/j.jmaa.2006.05.031.  Google Scholar

[8]

N. Hayashi and P. I. Naumkin, Large time asymptotics for the fourth-order nonlinear Schrödinger equation,, J. Differential Equations, 258 (2015), 880.  doi: 10.1016/j.jde.2014.10.007.  Google Scholar

[9]

N. Hayashi and P. I. Naumkin, Global existence and asymptotic behavior of solutions to the fourth-order nonlinear Schrödinger equation in the critical case,, Nonlinear Anal., 116 (2015), 112.  doi: 10.1016/j.na.2014.12.024.  Google Scholar

[10]

H. Hirayama, Well-posedness and scattering for nonlinear Schrödinger equations with a derivative nonlinearity at the scaling critical regularity,, FUNKCIALAJ EKVACIOJ, ().   Google Scholar

[11]

Z. Huo and Y. Jia, The Cauchy problem for the fourth-order nonlinear Schrödinger equation related to the vortex filament,, J. Differential Equations, 214 (2005), 1.  doi: 10.1016/j.jde.2004.09.005.  Google Scholar

[12]

Z. Huo and Y. Jia, A refined well-posedness for the fourth-order nonlinear Schrödinger equation related to the vortex filament,, Comm. Partial Differential Equations, 32 (2007), 1493.  doi: 10.1080/03605300701629385.  Google Scholar

[13]

Z. Huo and Y. Jia, Well-posedness for the fourth-order nonlinear derivative Schrödinger equation in higher dimension,, J. Math. Pures Appl., 96 (2011), 190.  doi: 10.1016/j.matpur.2011.01.002.  Google Scholar

[14]

V. Karpman, Stabilization of soliton instabilities by higher order dispersion: fourth-order nonlinear Schrödinger-type equations,, Phys. Rev. E, 53 (1996), 1336.   Google Scholar

[15]

V. Karpman and A. Shagalov, Stability of soliton described by nonlinear Schrödinger-type equations with higher-order dispersion,, Physica D, 144 (2000), 194.  doi: 10.1016/S0167-2789(00)00078-6.  Google Scholar

[16]

B. Pausader, Global well-posedness for energy critical fourth-order Schrödinger equations in the radial case,, Dynamics of PDE, 4 (2007), 197.  doi: 10.4310/DPDE.2007.v4.n3.a1.  Google Scholar

[17]

J. Segata, Well-posedness for the fourth order nonlinear Schrödinger type equation related to the vortex filament,, Diff. and Integral Eqs., 16 (2003), 841.   Google Scholar

[18]

J. Segata, Remark on well-posedness for the fourth order nonlinear Schrödinger type equation,, Proc. Amer. Math. Soc., 132 (2004), 3559.  doi: 10.1090/S0002-9939-04-07620-8.  Google Scholar

[19]

J. Segata, Well-posedness and existence of standing waves for the fourth order nonlinear Schrödinger type equation,, Discrete Contin. Dyn. Syst., 27 (2010), 1093.  doi: 10.3934/dcds.2010.27.1093.  Google Scholar

[20]

Y. Wang, Global well-posedness for the generalized fourth-order Schrödingier equation,, Bull. Aust. Math. Soc., 85 (2012), 371.  doi: 10.1017/S0004972711003327.  Google Scholar

[1]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[2]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[3]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[4]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[5]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020276

[6]

José Luis López. A quantum approach to Keller-Segel dynamics via a dissipative nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020376

[7]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020264

[8]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[9]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[10]

Jun Zhou. Lifespan of solutions to a fourth order parabolic PDE involving the Hessian modeling epitaxial growth. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5581-5590. doi: 10.3934/cpaa.2020252

[11]

Youshan Tao, Michael Winkler. Critical mass for infinite-time blow-up in a haptotaxis system with nonlinear zero-order interaction. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 439-454. doi: 10.3934/dcds.2020216

[12]

Shiqi Ma. On recent progress of single-realization recoveries of random Schrödinger systems. Electronic Research Archive, , () : -. doi: 10.3934/era.2020121

[13]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[14]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[15]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[16]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[17]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[18]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[19]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[20]

Min Chen, Olivier Goubet, Shenghao Li. Mathematical analysis of bump to bucket problem. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5567-5580. doi: 10.3934/cpaa.2020251

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (53)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]